BibTeX record journals/ipl/MaBW19

download as .bib file

@article{DBLP:journals/ipl/MaBW19,
  author    = {Gang Ma and
               Qiuju Bian and
               Jianfeng Wang},
  title     = {The maximum {PI} index of bicyclic graphs with even number of edges},
  journal   = {Inf. Process. Lett.},
  volume    = {146},
  pages     = {13--16},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.ipl.2019.02.001},
  doi       = {10.1016/j.ipl.2019.02.001},
  timestamp = {Thu, 11 Apr 2019 16:27:24 +0200},
  biburl    = {https://dblp.org/rec/journals/ipl/MaBW19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics